| Model Number |
7070-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Codes |
Undesired Nerve Stimulation (1980); Pain (1994); Nerve Proximity Nos (Not Otherwise Specified) (2647)
| Date of Event |
03/15/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is a malpositioned implant impinging on the nerve root.
Event or Problem Description
In (b)(6) 2016, the patient underwent a right side si joint arthrodesis where three implants were placed.The patient complained of leg pain following the surgery.Ct scans later revealed that the superior implant was impinging on the nerve root.In (b)(6) 2016, the surgeon performed a revision surgery where he removed the impinging implant and replaced it with a shorter implant in a different position.The patient's pain symptoms resolved following the revision surgery and was "doing well.".